# SDR UPS97824663

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap Slot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT O/B SLOT VANE I/B L/E SKIN HAS HEAVY CORROSION UNDER SURFACE AND 3 CRACKS.  REPAIRED IAW SRM 57-2-0.
